Progress in Fractional Differentiation & Applications
In this paper, we discuss the solution of the semilinear conformable abstract Cauchy problem. We study the existence of mild solution using the fractional semigroups. We establish the global and local mild solutions using the concept of contraction principle. The stability and regularity of mild solutions are studied. Applications illustrating our main abstract results are also given.
Digital Object Identifier (DOI)
Rabhi, Lahcene; Al Horani, Mohammed; and Khalil, Roshdi
"Semilinear Abstract Cauchy Problem of Conformable Type,"
Progress in Fractional Differentiation & Applications: Vol. 9:
2, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol9/iss2/5